# SDR 9626859763

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND MID SECTION EMERGENCY LIGHTS BY EMERGENCY EXIT DOORS INOPERATIVE.  REPLACED 05-903 BATTERY PACK AND CHARGER.  OPERATION CHECKS GOOD.
